# SDR COMA9610297

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 2810050101
- Condition: Defective
- Location: Rt Wing
- Part time: 12,207 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THERE WAS A 1,500 LB FUEL IMBALANCE.  AIRCRAFT RETURNED TO FIELD.  REPLACED DEFECTIVE RIGHT WING FUEL PILOT VALVE.
